# SDR CA190227008

- Difficulty date: February 21, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Condition: Failed
- Location: Rh Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT WING ANTI ICE CAUTION MESSAGE ON CLIMB OUT (SEE ALSO FAA SDR #2019081703527/SWIA2019022145537) (TC# 20190227008)
